# SDR REXA2016060701025

- Difficulty date: June 7, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER WING PLANK ACCESS HOLE UNDER PANEL 550HB CHAFED THE ENTIRE CIRCUMFERENCE IN RADIUS OF LANDING.  REPAIRED LOWER WING PLANK ACCESS HOLE UNDER PANEL 550HB IAW REO 601R-57-21-030.  NO LEAKS NOTED AND 601R-57-21-2457.
